MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT PLUS (FEMALE)

COLOPLAST A/S SPEEDICATH COMPACT PLUS (FEMALE)
Model Number 2881401400
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Codes Kidney Infection (4502); Localized Skin Lesion (4542)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information available, this complaint describes an incident where a female end-user was using a sample of speedicath compact female plus.While catheterizing the end-user experienced bleeding and infection and ended up in hospital having surgery due to the infection.The end-user has fully recovered and is now catheterizing with another coloplast catheter.Not much information is available about the incident, but it seems that the end-user followed the instruction from a health care professional on how to perform catheterization, and this information is stated by the end-user to be ¿poor¿.There is no information on the duration of hospitalizations or the type of surgery nor on the amount of bleeding.No further information was provided.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH COMPACT PLUS (FEMALE)
Common Device Name
SPEEDICATH COMPACT PLUS (FEMALE)
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usgab giovanna abugre
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key14547552
Report Number3006606901-2022-00013
Device Sequence Number4957074
Product Code GBM
UDI-Device Identifier05708932020633
UDI-Public05708932020633
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2881401400
Device Catalogue Number28814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale